MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FAST FLOW HIGH FLOW WARMING IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FAST FLOW HIGH FLOW WARMING IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA
Model Number DI-60HL
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that blood for a transfusion leaked.The leak appeared to have come from around the joint between the filter body with the gas vent and the tube.After that, a new tube was used and there was no problem.This occurred during patient use.No patient harm/adverse event reported.
 
Additional Manufacturer Narrative
E2 - incorrect due to system limitations.Initial reporter is an account manager and is non-healthcare professional.H3 - other: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D9 - date device returned to manufacturer: 11-mar-2024.H3 and h6 - evaluation codes: updated.Device evaluation: one sample was received for evaluation without it's original packaging.Visual inspection noted no damage detected.Functional testing found no leak or other defects.The complaint was not confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No action taken.E1 - address, city, zip code, contact name and email, g5 - 510k.

Brand Name
LEVEL 1 FAST FLOW HIGH FLOW WARMING IV ADMIN SETS
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18458246
Report Number9617604-2024-00023
Device Sequence Number3100974
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010(17)260608(10)4293626
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/08/2026
Device Model NumberDI-60HL
Device Catalogue NumberDI-60HL---801
Device Lot Number4293626
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown